# SDR ASOA2020050843037

- Difficulty date: April 14, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 42,577 hours, 33,029 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12017181001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CRACK OUT OF RIVET HEAD ON FRAME 81 BETWEEN STRINGER 2L-3L. MAINTENANCE REPAIRED I/A/W ETD2020-145-015556
